Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 26, NWS Tulsa, OK

March 31, 20086 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 31, 2008, 1:33 PM CDT for 6 counties in Oklahoma. It was in force for 117 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 1:33 PM CDT (18:33 UTC)
Expired
Mar 31, 2008, 3:30 PM CDT
In force
117 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, OK, Mayes County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 17 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 1:58 PM CDTFLASH FLOODCoweta, OKWIDE SPREAD FLASH FLOODING
Mar 31, 2:00 PM CDTFLASH FLOODInola, OKNUMEROUS CITY STREETS FLOODED
Mar 31, 2:00 PM CDTFLASH FLOODLeonard, OKHIGHWAY 64 FLOODED IN LEONARD.
Mar 31, 2:00 PM CDTFLASH FLOODMazie, OKWATER UP OVER SOME COUNTY ROADS AROUND MAZIE.
Mar 31, 2:00 PM CDTFLASH FLOODStonebluff, OKHIGHWAY 64 FLOODED IN STONEBLUFF.
Mar 31, 2:20 PM CDTFLASH FLOODPeggs, OKHIGHWAY 82 FLOODED NEAR PEGGS.
Mar 31, 2:30 PM CDTFLASH FLOODChouteau, OKWATER OVER MANY COUNTY ROADS ACROSS SOUTHERN MAYES COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 311834
FFWTSA
OKC021-097-111-131-143-145-312030-
/O.NEW.KTSA.FF.W.0026.080331T1833Z-080331T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 330 PM CDT

* AT 131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
  SOUTHEAST OF SPAVINAW TO 5 MILES SOUTH OF ROSE TO 3 MILES WEST     
  OF STONEBLUFF...MOVING NORTHEAST AT 35 MPH. RADAR INDICATES THAT 2 
  TO 3  INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES     
  WILL  BE POSSIBLE THROUGH 330 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...COWETA AND LOCUST GROVE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3611 9500 3582 9527 3587 9574 3584 9577
      3577 9607 3616 9575 3638 9542 3644 9502
TIME...MOT...LOC 1833Z 246DEG 32KT 3636 9499 3615 9501
          3590 9577

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 9:52 AM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Mar 31, 9:52 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAR 31 2008

.UPDATE...

WIDESPREAD SIGNIFICANT SEVERE WEATHER IS EXPECTED ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS TODAY...WITH TORNADOES POSSIBLE.

HAVE ALREADY HAD ONE ROUND OF SEVERE HP SUPERCELLS THIS
MORNING...AND MORE STORMS ARE BEGINNING TO DEVELOP ALONG THE
SURFACE BOUNDARY JUST WEST OF THE FA. FRONT LOCATED FROM THE
SOUTHWEST CORNER OF OKLAHOMA...TO JUST WEST OF PONCA CITY...AND UP
INTO EASTERN KANSAS AT 930AM. VERY STRONG WIND SHEAR WILL BE
PLENTY FOR ROTATING STORMS...WITH BETTER DIRECTIONAL SHEAR AHEAD
OF THE SURFACE LOW WHERE WINDS WILL BE ABLE TO BACK. THEREFORE...PLACEMENT
OF SURFACE/MESO LOW WILL DETERMINE WHERE THE HIGHEST THREAT FOR
LONG-LIVED/LARGE TORNADOES WILL BE. HOWEVER...ENVIRONMENT WILL
SUPPORT A TORNADO THREAT JUST ABOUT EVERYWHERE TODAY.

HAVE UPDATED FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST
OKLAHOMA DUE TO THE HEAVY RAINFALL THAT FELL OVERNIGHT/EARLY THIS
MORNING ACROSS THIS AREA. HIGH RAINFALL RATES AND TRAINING OF
STORMS WILL OCCUR THROUGH THE REMAINDER OF THE MORNING AND INTO
THIS EVENING.

HAVE NOT MADE ANY BIG CHANGES TO GOING FORECAST...THOUGH SCATTERED
SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT/DRY LINE THIS MORNING
AND AFTERNOON MAY HAVE A LOCALIZED AFFECT ON TEMPERATURES. THIS
PREFRONTAL ACTIVITY SO FAR HAS BEEN LESS THAN MODELS HAVE BEEN
INDICATING...AND THIS WOULD SHIFT THE INSTABILITY GRADIENT MUCH
FURTHER EAST THAN MODELS SHOW. STILL ANTICIPATE DISCRETE
SUPERCELLS INITIALLY THROUGH THE MORNING AND AFTERNOON...WITH A TRANSITION
TO A SQUALL LINE ALONG THE FRONT LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 404 AM CDT MON MAR 31 2008/

DISCUSSION...
A WELL ADVERTISED VERY ACTIVE WEATHER DAY IS ON TAP FOR THE FORECAST
AREA TODAY. CURRENTLY... LONG-LIVED SEVERE SUPERCELLS HAVE
TRAVELED ACROSS CENTRAL OKLAHOMA AND ARE ENTERING OSAGE...
PAWNEE... AND CREEK COUNTIES. THIS ACTIVITY WILL CLEAR THE AREA IN
THE NEXT COUPLE OF HOURS. ALL ATTENTION THEN TURNS TO THIS
AFTERNOON.

A POTENT UPPER TROUGH WILL TRAVERSE THE PLAINS TODAY... WITH ASSOCIATED
SURFACE FEATURES FOCUSING MUCH OF THE SEVERE WEATHER THREAT SQUARELY
ON THE TSA FORECAST AREA.

A VERY MOIST AND UNSTABLE AIRMASS WILL RESIDE ACROSS THE REGION
SOUTH OF AN APPROACHING COLD FRONT AND EAST OF A DRYLINE. FAIRLY STRONG
AFTERNOON SURFACE HEATING... A MID LEVEL JET STREAK TRAVERSING THE
REGION... COMBINED WITH A SURFACE LOW TRACKING FROM SOUTHERN KANSAS
NORTH-EASTWARD WILL SET THE STAGE FOR SEVERE STORMS TO DEVELOP
ACROSS OUR AREA. THIS WILL LIKELY BE IN THE FORM OF DISCREET
SUPERCELLS. IN ADDITION... A SECONDARY SURFACE LOW DEVELOPING TO OUR
SOUTHWEST WILL CAUSE LOW LEVEL WINDS TO BACK... ELEVATING THE THREAT
FOR TORNADOES.

IN ADDITION... THERE WILL LIKELY BE WIDESPREAD HEAVY RAINFALL WITH
THE THREAT FOR FLASH FLOODING... ESPECIALLY ACROSS SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS... WHERE 2 TO 3 INCHES OF RAIN
FELL YESTERDAY. A FLASH FLOOD WATCH WILL BE FORTHCOMING FOR THAT
AREA.

THE FRONT WILL MOVE THROUGH THE REGION THIS EVENING... LIKELY PROVIDING
THE FOCUS FOR A SEVERE SQUALL LINE AS IT PASSES. PLEASE REFER TO OUR
LATEST HAZARDOUS WEATHER OUTLOOK AND SHORT TERM FORECAST PRODUCTS FOR THE
LATEST INFORMATION AS THIS WEATHER EVENT DEVELOPS TODAY.

IN THE WAKE OF THIS SYSTEM... CALM WEATHER WILL PREVAIL FOR A COUPLE
OF DAYS. BY LATE WEDNESDAY INTO THURSDAY... ANOTHER POTENT UPPER
TROUGH WILL TRAVERSE THE SOUTHERN PLAINS. AT THE MOMENT... THIS
SYSTEM IS PROGGED TO HAVE ITS SIGHTS SET ON OUR AREA AND COULD VERY
WELL PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE REGION. STAY
TUNED... MID-WEEK FORECASTS WILL BE UPDATED AS NEW INFORMATION
BECOMES AVAILABLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  43  58  40 /  80  40   0  10
FSM   72  51  62  42 /  90  70  10  10
MLC   74  49  62  45 /  90  50   0  10
BVO   74  40  62  39 /  80  30   0  10
FYV   69  45  57  39 /  90  70   0  10
BYV   68  43  57  36 /  90  70   0  10
MKO   72  46  58  42 /  90  50   0  10
MIO   69  40  57  38 /  90  40   0  10
F10   73  47  59  43 /  80  40   0  10
HHW   75  62  66  50 /  70  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ067-OKZ068-OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...03
LONG TERM....12
Hazardous weather outlook, Mar 31, 1:21 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT MON MAR 31 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT MON MAR 31 2008

...SIGNIFICANT SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING
WITH THE THREAT FOR TORNADOES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
        RISK...SIGNIFICANT.
        AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST
        CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA EARLY THIS
        AFTERNOON...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER
        THIS AFTERNOON AND EVENING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ENTIRE AREA ALONG AND SOUTH OF I44.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS WERE ONGOING THIS AFTERNOON ALONG AND AHEAD OF
A COLD FRONT...WHICH WAS LOCATED NEAR INTERSTATE 44 AT 1 PM. STRONG
LOW LEVEL WINDS WILL CONTINUE TO ENHANCE LIFT AND CREATE STRONG WIND
SHEAR OVER THE REGION THROUGH THE AFTERNOON AND EVENING
HOURS...AND WITH A VERY UNSTABLE AIRMASS IN PLACE...SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THE
EASTWARD MOVING COLD FRONT. ADDITIONAL DISCRETE SUPERCELLS WILL
DEVELOP ALONG A DRY LINE FURTHER WEST OF THE AREA...AND MAY MOVE
INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS LATER THIS
AFTERNOON AND EVENING. A SURFACE LOW DEVELOPING OVER SOUTHWEST
OKLAHOMA WILL MOVE EAST AS WELL...CAUSING LOW LEVEL WINDS TO BACK
TO THE SOUTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS
WILL ENHANCE THE TORNADO THREAT WITH ANY DISCRETE SUPERCELLS THAT
DEVELOP ALONG OR AHEAD OF THE COLD FRONT AND DRY LINE. THE GREATEST
THREAT FOR TORNADOES...INCLUDING A FEW STRONG LONG TRACK
TORNADOES...WILL BE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS IN
THE AREA CLOSEST TO THE TRIPLE POINT AND EAST OF THE SURFACE LOW.
HOWEVER...THE ENTIRE AREA AHEAD OF THE COLD FRONT WILL HAVE SOME TORNADO
THREAT THIS AFTERNOON THROUGH THIS EVENING. DUE TO THE VERY MOIST
LOW LEVELS...HP SUPERCELLS ARE LIKELY...WHICH MAY MAKE IT
DIFFICULT TO SEE TORNADOES. RESIDENTS ARE URGED TO REMAIN ALERT
AND TAKE IMMEDIATE ACTION WHEN WARNINGS ARE ISSUED FOR THEIR AREA.
IN ADDITION TO THE TORNADO THREAT...VERY LARGE AND DAMAGING HAIL
WILL BE POSSIBLE.

THE STORMS TODAY WILL BE EFFICIENT RAIN PRODUCERS...SO THE THREAT
FOR VERY HEAVY RAINFALL WILL CONTINUE AS WELL. AREAS THAT RECEIVED
EXCESSIVE RAINFALL EARLIER TODAY AND YESTERDAY WILL BE AT A
PARTICULAR RISK FOR FLASH FLOODING. PLEASE REFER TO THE LATEST FLASH
FLOOD WATCH /OKCFFATSA/.

THE SEVERE WEATHER MODE WILL EVOLVE INTO MORE OF A LINEAR SQUALL
LINE THREAT THIS EVENING AS THE COLD FRONT MOVES SOUTHWARD THROUGH
THE REGION. LARGE HAIL WILL REMAIN A THREAT...ALONG WITH DAMAGING
STRAIGHT LINE WINDS AND HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED. RESIDENTS SHOULD CONTINUE TO
MONITOR THIS SITUATION VERY CLOSELY. ADDITIONAL WATCHES AND WARNINGS
WILL CONTINUE TO BE ISSUED THIS AFTERNOON AND EVENING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM...HIGH WIND...AND HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY WINDS BEHIND TODAYS COLD FRONT WILL CONTINUE ON TUESDAY. ANOTHER
POTENT UPPER TROUGH WILL APPROACH THE REGION LATE WEDNESDAY INTO
THURSDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE AS
ANOTHER COLD FRONT MOVES INTO A MOIST AND UNSTABLE AIRMASS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD CLOSELY MONITOR FORECASTS FOR THE LATEST
INFORMATION REGARDING THIS NEXT POSSIBLE SEVERE WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 31, 11:21 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 AM     HAIL             BRISTOW                 35.83N 96.39W
03/31/2008  E0.88 INCH       CREEK              OK   EMERGENCY MNGR

&&

JDS
Local storm report, Mar 31, 11:39 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 AM     HAIL             7 S BRISTOW             35.73N 96.39W
03/31/2008  E1.00 INCH       CREEK              OK   EMERGENCY MNGR

            SOUTH OF BRISTOW ON HIGHWAY 48

&&

JDS
Local storm report, Mar 31, 12:28 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             RALSTON                 36.50N 96.73W
03/31/2008  E0.75 INCH       PAWNEE             OK   PUBLIC

&&
Local storm report, Mar 31, 12:50 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     HAIL             BROKEN ARROW            36.05N 95.79W
03/31/2008  E0.88 INCH       TULSA              OK   AMATEUR RADIO

1247 PM     HAIL             HECTORVILLE             35.84N 95.93W
03/31/2008  E0.88 INCH       OKMULGEE           OK   AMATEUR RADIO

&&
Local storm report, Mar 31, 12:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     HAIL             TULSA                   36.13N 95.92W
03/31/2008  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            REPORTED AT 61ST AND RIVERSIDE.

&&
Local storm report, Mar 31, 1:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     SLICK                   35.78N 96.27W
03/31/2008                   CREEK              OK   EMERGENCY MNGR

            BARN DESTROYED NEAR SLICK.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:33 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee57 min
Mar 31, 3:54 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
Mar 31, 3:56 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more19 hr
Mar 31, 4:24 AM CDTFlash Flood WarningTSAPawnee4 hr
Mar 31, 4:28 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Mar 31, 4:50 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Mar 31, 4:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
Mar 31, 5:22 AM CDTTornado WarningTSAOsage, Pawnee38 min
Mar 31, 5:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Mar 31, 5:49 AM CDTTornado WarningTSAOsage41 min
Mar 31, 6:06 AM CDTTornado WarningTSAOsage, Washington39 min
Mar 31, 6:08 AM CDTSevere Thunderstorm WarningTSAOsage, Tulsa37 min
Mar 31, 6:15 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Mar 31, 6:21 AM CDTSevere Thunderstorm WarningTSANowata, Rogers54 min
Mar 31, 6:45 AM CDTSevere Thunderstorm WarningTSAOsage, Washington45 min
Mar 31, 6:49 AM CDTRiver Flood WarningTSAPawnee25 hr
Mar 31, 6:58 AM CDTSevere Thunderstorm WarningTSACraig, Rogers62 min
Mar 31, 7:14 AM CDTSevere Thunderstorm WarningTSANowata, Rogers31 min
Mar 31, 7:30 AM CDTTornado WarningTSARogers, Washington30 min
Mar 31, 7:31 AM CDTSevere Thunderstorm WarningTSANowata, Washington44 min
Mar 31, 7:33 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Rogers, Washington3 hr
Mar 31, 7:43 AM CDTSpecial Weather StatementTSAOttawa47 min
Mar 31, 7:57 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa53 min
Mar 31, 7:58 AM CDTSevere Thunderstorm WarningTSARogers33 min
Mar 31, 8:03 AM CDTSpecial Weather StatementTSAWashington57 min
Mar 31, 8:14 AM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
Mar 31, 8:21 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington54 min
Mar 31, 9:24 AM CDTSpecial Weather StatementTSAPawnee36 min
Mar 31, 9:35 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee115 min
Mar 31, 10:38 AM CDTSevere Thunderstorm WarningTSAWashington67 min
Mar 31, 10:51 AM CDTSevere Thunderstorm WarningTSANowata54 min
Mar 31, 10:56 AM CDTSpecial Weather StatementTSACreek34 min
Mar 31, 11:09 AM CDTSevere Thunderstorm WarningTSAOsage66 min
Mar 31, 11:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa62 min
Mar 31, 11:28 AM CDTSevere Thunderstorm WarningTSANowata, Rogers62 min
Mar 31, 11:33 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee42 min
Mar 31, 11:41 AM CDTRiver Flood WarningTSAOsage9 hr
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa93 min
Mar 31, 11:45 AM CDTSevere Thunderstorm WarningTSANowata, Washington60 min
Mar 31, 11:50 AM CDTTornado WarningTSANowata29 min
Mar 31, 11:58 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner77 min
Mar 31, 12:16 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Tulsa89 min
Mar 31, 12:30 PM CDTSevere Thunderstorm WarningTSARogers75 min
Mar 31, 12:45 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa, Wagoner2 hr
Mar 31, 1:14 PM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner31 min
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee2 hr
Mar 31, 1:45 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner75 min
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTSAAdair71 min
Mar 31, 2:06 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee114 min
Mar 31, 2:31 PM CDTSevere Thunderstorm WarningTSAPittsburg59 min
Mar 31, 2:39 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware3 hr
Mar 31, 2:39 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner96 min
Mar 31, 2:43 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 31, 2:46 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee32 min
Mar 31, 3:23 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more2 hr
Mar 31, 3:26 PM CDTSevere Thunderstorm WarningTSAPittsburg94 min
Mar 31, 3:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more3 hr
Mar 31, 3:57 PM CDTSevere Thunderstorm WarningTSAAdair29 min
Mar 31, 4:02 PM CDTTornado WarningTSAPittsburg28 min
Mar 31, 4:07 PM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Mar 31, 4:11 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Muskogee, Sequoyah64 min
Mar 31, 4:48 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha87 min
Mar 31, 5:18 PM CDTSevere Thunderstorm WarningTSASequoyah87 min
Mar 31, 5:40 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha2 hr
Mar 31, 5:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah117 min
Mar 31, 6:00 PM CDTTornado WarningTSAChoctaw60 min
Mar 31, 6:14 PM CDTSevere Thunderstorm WarningTSALeFlore61 min
Mar 31, 6:58 PM CDTTornado WarningTSAChoctaw47 min

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.